# SDR VNAA2010012600010

- Difficulty date: January 17, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 14,396 hours, 14,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IT WAS FOUND THAT THE REAR PRESSURE BULKHEAD WEB HAS A CRACK AT THE LINTEL ATTACHMENT.  REPAIRS WERE MADE USING THE MANUFACTURERS MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
